# SDR FDEA201108023077

- Difficulty date: August 2, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 49,403 hours, 30,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545905
- Condition: Corroded
- Location: Bs 720b S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 720B, 18" STR 27L HAS EXFOLIATION.  CUT OUT DAMAGED AREA OF SKIN, FABRICATED REPAIR DOUBLER AND NEW TEE SUPPORT,  AND INSTALLED NEW TEE SUPPORT AND DOUBLER IAW EA 7-5330-136797.
